Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mm97

stinging/burning/redness

I was just prescribed Differin and both my doctor and the pharmacist warned me that I would probably feel some burning or stinging when I put it on and that I might see some redness.

I put it on tonight and felt nothing at all. It's now been two hours since I put it on and still nothing. It's nice that I'm not in pain but I guess I'm wondering if something is wrong with my skin. I've used AHA in the past and everyone says that that stings/burns when they put it on, yet I never felt anything with that either... :\ Am I doing something wrong? Or is my skin not normal? (Obviously my skin isn't "normal" if I'm here, but I mean does everyone experience stinging/burning/redness or can it sometimes just not happen?)

Share this post


Link to post
Share on other sites

Different skin reacts in different ways. I've never experienced any burning sensation from Differin: I actually find it very mild.

Bump up to 0.05% tretinoin in an alcohol gel; you'll feel the burn then LOL

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×